# SDR QXEA2013022600507

- Difficulty date: February 26, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON WEB TO INTERCOSTAL ATTACH ANGLES AT STA 6.7 ABD 26.7.  CORROSION  FOUND TO BE OUT OF LIMITS IAW SRM 53-20-23-00-01, REV 12.   INSTALLED NEW ATTACH ANGLES SRM 51-42-05-02-01  REV 12, 51-40-15-02-01 AND 51-23-00-00-01.
